Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Quantum corrected electron holes

Title data

Luque, Alejandro ; Schamel, Hans ; Fedele, Renato:
Quantum corrected electron holes.
In: Physics Letters A. Vol. 324 (2004) Issue 2-3 . - pp. 185-192.
ISSN 0031-9163
DOI: https://doi.org/10.1016/j.physleta.2004.02.049

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 13 Jan 2021 11:29
Last Modified: 13 Jan 2021 11:29
URI: https://eref.uni-bayreuth.de/id/eprint/61678